Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

182 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

How to manage chills while on Cefdinir?

Husband started taking 300 mg cefdinir last night for uti at 12 hr intervals. We tired today, but didn t have chills or bad body aching. Thirty minutes ago, Before 3rd dose, started bad chills. Just took 3rd dose & 2 acetaminophen. Is in bed under covers & starting to relax. Dr office is closed.
Thu, 28 Jun 2018
Report Abuse
General & Family Physician 's  Response
Hello and Welcome to ‘Ask A Doctor’ service. I have reviewed your query and here is my advice.

He can take Tylenol 650 mg every 8 hours to prevent the chills. Stay hydrated and continue cefdinir.

Hope I have answered your query. Let me know if I can assist you further.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

What can we do for the chills? We have just returned from 3 weeks in Africa and have been on anti-malaria tablets and last week the Doctor said he ruled out malaria. Now we wonder if the chills and lack of energy could be due to a tick bite since he had Lymes disease a year ago with similar symptoms. No improvement in the week since we saw the doctor who is now gone for the week. What to do?

doctor1 MD

My husband just started taking Levofloxacin 750 mg today and currently experiencing body aches, dizziness, chills/hot, fever of 101.5 which can be side effects of the medicine but also sound like flu sympthons how do I tell the difference. He is 71 years old and being treated for a nasal infection where he previously had cancer.

doctor1 MD

iam suffering from typhoid fever since 1year get hospitalised 3 times in a year & treatred with antibiotics & monocef injection,but still i feel burning sensation in my whole body sometime chills also but when i check temp it show normal i also feel weakness while walking or doing little work.pls help to whom i shuld consult best doc.in delhi